# SDR DXTA2019011001901

- Difficulty date: January 10, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N370QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800099
- Aircraft time: 11,039 hours, 7,347 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7023460801
- Part serial: 06073253
- Condition: Overheated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DU3 WENT BLANK AND ELECTRICAL SMOKES FUMES NOTICED CLIMBING THROUGH FL360. RAN EMERGENCY CHECKLIST AND DIVERTED INTO KFSM. **SUPPLEMENTAL INFORMATION: REMOVED & INSPECTED NR 3 DU, FOUND TO BE INTERNALLY FAILED & SMELLED FRIED. REMOVED & REPLACED NR 3 DU IAW MM 34-23-00. OPS CHK GOOD.
